# SDR F3LA2019010400003

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7387
- Aircraft time: 7,438 hours, 3,103 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16786EA01
- Part serial: C16786017495
- Condition: Failed
- Location: Cockpit
- Part time: 7,438 hours, 3,103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1170515-1. AIR-TURN-BACK ISIS ATTITUDE INDICATOR RED FLAG IN FLIGHT. AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. CORRECTIVE ACTION: MX REMOVED AND REPLACED ISIS INDICATOR IAW AMM 34-22-25 PB 401. OPS CHECK GOOD./END/
